BibTeX record journals/dke/MohaniaS94

download as .bib file

@article{DBLP:journals/dke/MohaniaS94,
  author    = {Mukesh K. Mohania and
               Nandlal L. Sarda},
  title     = {Rule Allocation in Distributed Deductive Database Systems},
  journal   = {Data Knowl. Eng.},
  volume    = {14},
  number    = {2},
  pages     = {117--141},
  year      = {1994},
  url       = {https://doi.org/10.1016/0169-023X(94)90041-8},
  doi       = {10.1016/0169-023X(94)90041-8},
  timestamp = {Sat, 20 May 2017 00:26:10 +0200},
  biburl    = {https://dblp.org/rec/journals/dke/MohaniaS94.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics